Uniqueness theorems for some nonlinear inverse problems for parabolic equations
Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 531-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_3_a7,
author = {M. M. Lavrent'ev and K. G. Reznitskaya},
title = {Uniqueness theorems for some nonlinear inverse problems for parabolic equations},
journal = {Doklady Akademii Nauk},
pages = {531--532},
year = {1973},
volume = {208},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a7/}
}
TY - JOUR AU - M. M. Lavrent'ev AU - K. G. Reznitskaya TI - Uniqueness theorems for some nonlinear inverse problems for parabolic equations JO - Doklady Akademii Nauk PY - 1973 SP - 531 EP - 532 VL - 208 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a7/ LA - ru ID - DAN_1973_208_3_a7 ER -
M. M. Lavrent'ev; K. G. Reznitskaya. Uniqueness theorems for some nonlinear inverse problems for parabolic equations. Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 531-532. http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a7/